Show simple item record

dc.contributor.authorMaagli, Habib ( )
dc.contributor.authorAlzahrani, Abdulah Khamis ( )
dc.contributor.authorZine El Abidine, Zagharide ( Orcid Icon 0000-0002-5726-4176 )
dc.date.accessioned2022-02-16T17:58:48Z
dc.date.available2022-02-16T17:58:48Z
dc.date.issued2018-07-01
dc.identifier.citationMâagli, H., Alzahrani, A. K., & Zine El Abidine, Z. (2018). Asymptotic behavior of positive solutions of a semilinear Dirichlet problem in exterior domains. Electronic Journal of Differential Equations, 2018(137), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15337
dc.description.abstract

In this article, we study the existence, uniqueness and the asymptotic behavior of a positive classical solution to the semilinear boundary-value problem

-∆u = α(x)uσ in D,
u|∂D = 0, lim|x|→∞ u(x) = 0.

Here D is an unbounded regular domain in ℝn (n ≥ 3) with compact boundary, σ < 1 and the function α is a nonnegative function in Cγloc(D), 0 < γ < 1, satisfying an appropriate assumption related to Karamata regular variation theory.

dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPositive solutionsen_US
dc.subjectAsymptotic behavioren_US
dc.subjectDirichlet problemen_US
dc.subjectSubsolutionen_US
dc.subjectSupersolutionen_US
dc.titleAsymptotic behavior of positive solutions of a semilinear Dirichlet problem in exterior domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record